Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Falling sick due to cold, sneezing, back pain, painful acne and dark patches on hand and face. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Hello Doctor,
I'm falling sick almost twice a week due to cold, sneezing, lack of interest in work and severe body/back pain at times. The acne also painful at times and have a dark patches all over the hand, face and part of upper part of my body.
Can you plz help me come out of this problem?
Posted Sun, 27 Oct 2013 in General Health
Answered by Dr. Vaishalee Punj 7 hours later
Brief Answer:

Detailed Answer:

Thanks for posting your query on XXXXXXX

You have recurrent allergies. The hyperpigmentation that you are having may also be related to allergies and maybe post-inflammatory in nature.

The mainstay of treatment is to figure out what the trigger for allergies is and to stay away from it.

I think you are on correct medicines for allergy. Montair-LC should be able to help with the allergies. During acute attacks, you may also add anti-allergic like cetirizine or loratadine tablet, etc.

For hyperpigmentation, you can try sulphur lotion. But you will need to get a prescription from a dermatologist. Other medicines are also available but are better recommended by dermatologist as they may have side effects.

I can suggest some lifestyle changes that should work:

- Take hygienic food and pure drinking water at all times
- Good nutrition is required.
- Take more of fruits and vegetables.
- Exercise upto 20 min a day
- Keep your nose and face covered in case of exposure to alergens

Let me know if I can assist you further.

Dr Vaishalee

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor